Open Access
September 2004 Symplectic invariants of some families of Lagrangian $T^3$-fibrations
Ricardo Casta\~no Bernard
J. Symplectic Geom. 2(3): 279-308 (September 2004).


We construct families of Lagrangian 3-torus fibrations resembling the topology of some of the singularities in \textit{Topological Mirror Symmetry} \cite{TMS}. We perform a detailed analysis of the affine structure on the base of these fibrations near their discriminant loci. This permits us to classify the aforementioned families up to fibre preserving symplectomorphism. The kind of degenerations we investigate give rise to a large number of symplectic invariants.


Download Citation

Ricardo Casta\~no Bernard. "Symplectic invariants of some families of Lagrangian $T^3$-fibrations." J. Symplectic Geom. 2 (3) 279 - 308, September 2004.


Published: September 2004
First available in Project Euclid: 14 June 2005

zbMATH: 1078.53086
MathSciNet: MR2131638

Rights: Copyright © 2004 International Press of Boston

Vol.2 • No. 3 • September 2004
Back to Top